# SDR SWAA2022030165307

- Difficulty date: January 22, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPR TE FIXED PNL INBD OF #8 SPLR; LWR SUPT BRKT CRACKED. MARKED. / REMOVED AND REPLACED R/H WING IPPER T/E FIXED PANEL I/B OF #8 SPLR; LOWER SUPPORT BRACKET IAW BOEING DWG 115A6200 SHT 2 REV: B. AND SRM 51-40-02-0G-0. ATAG A92177
